# SDR FDEA201909252340

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA78331
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR AFT LOWER SKIN EXISTING REPAIR DOUBLER FOUND INNER SKIN WITH CHAFING MARKED STA 1727 CHAFING ON EXISTING REPAIR DOUBLER AT LOWER CENTER CARGO DOOR AFT LOWER SKIN STA 1727. REMOVED AND REPAIRED AS PER EA # 1-5230-87673 REV E P3 TITLE: DOORS - CARGO DOORS - EXISTING REPAIR ON THE CENTER CARGO DOOR SKIN RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
